| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial report was submitted with the wrong aware date.The correct date is 29-oct-2019.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Device received with no button response due to corroded keypad traces on act and up arrow button.No button error alarm and frozen screen noted during testing.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer¿s parent reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose was 60 mg/dl at the time of incident.Customer¿s parent stated that the insulin pump alarmed button error and the buttons were unresponsive.No significant events leading to button error were observed.Button error troubleshooting was performed and confirmed that time is advancing.The customer¿s parent was advised to have the customer discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.